# SDR DL76L091646

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 56,158 hours, 8,212 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING LEFT ENGINE - L-GEN DRIVE MESSAGE AND DRIVE LIGHT ON OVERHEAD PANEL.  REMAINED ILLUMINATED.  LEFT GENERATOR SYS INOP.  FWD TO MCO PER MEL 24-00-0.  CHECKED, BPCU -IDG/PRESS SW WIRING- NOTED.  MAINT PROC  COMPLIED WITH, REPETITIVE APU OIL QTY CHECK REQUIRED.  APU QTY CHECKED AND FULL.  MCC NOTIFIED.  PLACARD INSTALLED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
